Alert archive / Kansas / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Dodge City, KS

April 22, 2009Pratt County, Stafford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 22, 2009, 6:23 PM CDT for Pratt County, Stafford County, Kansas. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2009, 6:23 PM CDT (23:23 UTC)
Expired
Apr 22, 2009, 7:00 PM CDT
In force
37 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 101 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 6:30 PM CDTHAIL 0.7510 Ssw St. John, KS
Apr 22, 6:48 PM CDTHAIL 18 Ssw St. John, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2921 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 222323
SVRDDC
KSC151-185-230000-
/O.NEW.KDDC.SV.W.0022.090422T2323Z-090423T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
623 PM CDT WED APR 22 2009

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PRATT COUNTY IN SOUTH CENTRAL KANSAS.
  SOUTHWESTERN STAFFORD COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 700 PM CDT

* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A  SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING QUARTER SIZE 
HAIL...AND   DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 3 MILES   NORTHWEST OF BYERS. THIS STORM WAS NEARLY 
STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  BYERS...
  RURAL RESIDENCES OF NORTHERN PRATT AND SOUTHWESTERN STAFFORD
  COUNTIES.

THIS REPLACES THE PREVIOUS WARNING THAT WAS IN EFFECT FOR PRATT AND 
STAFFORD COUNTIES. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3787 9872 3774 9878 3772 9892 3783 9898
      3793 9879
TIME...MOT...LOC 2321Z 314DEG 2KT 3782 9892

$$

RUSSELL
1 follow-up statement
000 
WWUS53 KDDC 222354
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
654 PM CDT WED APR 22 2009

KSC151-185-230004-
/O.EXP.KDDC.SV.W.0022.000000T0000Z-090423T0000Z/
STAFFORD KS-PRATT KS-
654 PM CDT WED APR 22 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PRATT AND
SOUTHWESTERN STAFFORD COUNTIES EXPIRES AT 700 PM CDT...

* LOCATIONS IMPACTED INCLUDE...
  BYERS...
  RURAL RESIDENCES OF NORTHERN PRATT AND SOUTHWESTERN STAFFORD
  COUNTIES.

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER NORTHERN PRATT AND SOUTHWESTERN STAFFORD
COUNTIES.

LAT...LON 3787 9872 3774 9878 3772 9892 3783 9898
      3793 9879
TIME...MOT...LOC 2354Z 180DEG 0KT 3782 9892

$$

RUSSELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 2:59 PM CDT, 3 hours 24 minutes earlier.

Area forecast discussion, Apr 22, 2:59 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT WED APR 22 2009

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE FOR A FEW HIGH BASED THUNDERSTORMS
MAINLY NORTH OF DODGE THIS EVENING, THEN POSSIBLE WIND ADVISORY AND
FIRE WEATHER WATCH FOR FRIDAY.

A WEAK MID LEVEL WAVE IN WESTERLY FLOW ALOFT WILL MOVE EAST ACROSS
THE NORTHERN FA TONIGHT PROVIDING ENOUGH LIFT FOR A FEW HIGH BASED
THUNDERSTORMS. FORECAST SOUNDINGS INDICATE STEEP MID LEVEL LAPSE
RATES AND MID LEVEL MOISTURE. LOW LEVEL MOISTURE IS FAIRLY SHALLOW
AND WAS MIXING OUT AROUND DODGE CITY. MODELS FORECASTING AROUND 1000
J/KG AND MAYBE A FEW COULD PRODUCE SOME SMALL HAIL. THE WRF SEEMS
TOO HAVE LOTS OF CONVECTIVE FEEDBACK PROBLEMS WITH OVER 1.5 INCHES
OF RAIN IN THE HAYS AREA AND PUSHING A GOOD COLD POOL OUT TONIGHT
WITH WINDS BECOMING NORTH. WILL GO MORE WITH THE GFS FOR TONIGHT
WINDS AND PRECIP WITH 30 POPS NORTH AND LESSER SOUTH. LOWS TONIGHT
IN THE LOW TO MID 50S LOOK REASONABLE.

FOR THURSDAY WE WILL BE IN BETWEEN SYSTEMS AS LAST NIGHTS SHORTWAVE
IS MOVING EAST AND A SOUTHERN BRANCH WAVE MOVE INTO NEW MEXICO.
DEWPOINTS CLIMB INTO THE 50S IN THE EAST FA WITH LIGHT AND VARIABLE
WINDS BECOMING SOUTH 5 TO 15 MPH IN THE AFTERNOON. HIGHS WITH 850
TEMPS AROUND 22C WITH A FEW DEGREES FOR SUPER ADIABATIC LAPSE RATE
AT THE GROUND LOOK TO BE IN THE MID TO UPPER 80S. MET GUIDANCE LOOKS
A BIT COOL FOR HIGHS AND WILL GO WITH 2 METER NAM TEMPS. A WEAK CAP
SHOULD ALSO KEEP ANY THUNDERSTORM CHANCES VERY MINIMAL.

ON THURSDAY NIGHT SOUTH WINDS CONTINUE AT 10 TO 15 FOR ANOTHER MILD
NIGHT IN THE MID 50S. ON FRIDAY THE SOUTHERN BRANCH SHORTWAVE TROUGH
WILL MOVE SOUTH OF THE AREA ACROSS THE SOUTHERN PLAINS. WITH VERY
DRY MEAN LAYER IN PLACE WE SHOULD STAY OUT OF ANY THUNDERSTORMS. THE
FAR SOUTHWEST COUNTIES LOOK VERY DRY BY AFTERNOON AND WITH DEEP
MIXING COULD HAVE WINDS OF 15 TO 25KTS. THIS WOULD BE CLOSE TO
CRITICAL FIRE WEATHER CONDITIONS AND WILL CONTINUE TO MONITOR. IN
THE EAST FA WINDS COULD GET TO NEAR WIND ADVISORY CRITERIA.

DAYS 3-7...

AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL BE IN PLACE ACROSS THE
WESTERN CONUS WITH A SOUTHWESTERLY FLOW ALOFT ACROSS THE CENTRAL
PLAINS TO BEGIN THE PERIOD FRIDAY NIGHT. MEDIUM RANGE MODELS ARE IN
FAIR AGREEMENT INDICATING THIS LARGE SCALE PATTERN REMAINING
RELATIVELY UNCHANGED THROUGH EARLY NEXT WEEK. HOWEVER, DURING THIS
TIME PERIOD, A SERIES OF UPPER LEVEL S/WAVE TROUGHS WILL BE EJECTED
NORTHEAST ACROSS THE CENTRAL PLAINS BEGINNING WITH ONE IN THE LATE
SATURDAY TO EARLY SUNDAY TIME FRAME. THIS SET UP COULD BRING THE
POSSIBILITY FOR PRECIP ACROSS PORTIONS OF WESTERN KANSAS BOTH DAYS
OF THE WEEKEND AND INTO NEXT WEEK. THERE IS SOME MODEL DISCREPANCY
IN TIMING BUT BOTH GFS AND ECMWF INDICATE A COLD FRONT ASSOCIATED
WITH THE FIRST UPPER LEVEL S/WAVE PUSHING INTO WESTERN KANSAS
SOMETIME IN THE SATURDAY NIGHT TO SUNDAY MORNING TIME FRAME BEFORE
STALLING, OR AT LEAST SLOWING, IN THE GENERAL VICINITY OF SOUTHWEST
KANSAS AND THE PANHANDLES OF OKLAHOMA AND TEXAS. THE GFS AND ECMWF
ALSO SHOW A SURFACE LOW DEVELOPING IN EASTERN COLORADO SATURDAY
SETTING UP A NICE MOISTURE RETURN UP THROUGH OKLAHOMA AND INTO
EASTERN AND CENTRAL KANSAS. THE QUESTION WILL BE HOW FAR WEST THIS
MOISTURE REACHES AS A DEVELOPING DRYLINE EXTENDS GENERALLY SOUTH
FROM SOUTHWEST KANSAS DOWN INTO THE OKLAHOMA AND TEXAS PANHANDLES.
DETAILS ARE STILL A LITTLE UNCERTAIN AS TO THE TIMING AND LOCATION
OF THE FRONT AND WHERE THE DRYLINE SETS UP, BUT THUNDERSTORMS WILL
BE POSSIBLE SATURDAY AND SUNDAY WITH THE BETTER CHANCE FOR PRECIP
ACROSS THE EASTERN PORTION OF THE CWA WHERE LOW LEVEL MOISTURE WILL
POSSIBLY BE MORE READILY AVAILABLE. AS A RESULT, PLAN TO INCREASE 20
POPS UP TO 30 EAST AND KEEP SLIGHT POPS WEST.

TEMPERATURES WILL BE ABOVE NORMAL SATURDAY AHEAD OF A COLD FRONT
THAT WILL PUSH THROUGH WESTERN KANSAS IN THE SATURDAY NIGHT TO
SUNDAY MORNING TIME FRAME. THE GFS AND ECMWF INDICATE TEMPERATURES
AT H85 RANGING FROM THE UPPER TEENS(C) EAST TO THE MID 20S(C) IN THE
EXTREME SOUTHWEST. EXPECT HIGHS SATURDAY IN THE 70S(F) TO LOW 80S(F)
ACROSS SOUTHWEST KANSAS. TEMPERATURES CAN THEN BE EXPECTED TO DROP
BACK DOWN TO NEAR NORMAL THROUGH THE MIDDLE OF NEXT WEEK AS A RESULT
OF THE FRONTAL BOUNDARY PUSHING THROUGH AND POSSIBLY LINGERING. PLAN
TO LOWER HIGHS A COUPLE DEGREES OR SO SUNDAY AND LOW TEMPERATURES AS
WELL SUNDAY NIGHT WITH MINOR ADJUSTMENTS ELSEWHERE.

.AVIATION...

UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS WESTERN KANSAS EARLY
THIS EVENING. THIS WILL CREATE THE POSSIBILITY FOR A FEW ISOLATED
THUNDERSTORMS INTO THE OVERNIGHT HOURS ACROSS MORE NORTHERN PORTIONS
OF THE FORECAST AREA, INCLUDING POTENTIALLY IN THE VICINITY OF KHYS.
AGAIN, ANY STORMS WILL BE ISOLATED IN NATURE SO WILL CONTINUE TO
CARRY A CB ANNOTATION AND POSSIBLY CONSIDER VCTS. OTHERWISE, VFR
CONDITIONS WILL PERSIST THROUGH MID DAY THURSDAY. WINDS WILL BE
LIGHT OUT OF THE SOUTHEAST EARLY THIS EVENING BEFORE BECOMING LIGHT
AND VARIABLE AFTER MIDNIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  53  87  56  88 /  20   0   0   0
GCK  52  87  54  89 /  20   0   0   0
EHA  52  87  53  90 /  10   0   0   0
LBL  50  87  52  89 /  10   0   0   0
HYS  53  85  55  87 /  30   0   0   0
P28  56  85  60  86 /  20   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/32
Hazardous weather outlook, Apr 22, 5:12 AM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
512 AM CDT WED APR 22 2009

KSZ074>078-080-081-084>090-231015-
STANTON-GRANT-HASKELL-GRAY-FORD-KIOWA-PRATT-MORTON-STEVENS-SEWARD-
MEADE-CLARK-COMANCHE-BARBER-
512 AM CDT WED APR 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHWEST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND
INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER
THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO
GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK
WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST
KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE
DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING
THE POSSIBILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-043>046-061>066-079-231015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-EDWARDS-
512 AM CDT WED APR 22 2009 /412 AM MDT WED APR 22 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
LATE THIS AFTERNOON ACROSS PORTIONS OF WEST CENTRAL KANSAS. THESE
STORMS WILL FORM ALONG A LEESIDE TROUGH THEN MOVE EAST ACROSS WEST
CENTRAL KANSAS THROUGH THE EVENING HOURS. THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE INCH IN DIAMETER GIVEN
THE DEGREE OF WIND SHEAR COMBINED WITH THE MARGINAL INSTABILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN INCREASINGLY ACTIVE WEATHER PATTERN IS EXPECTED THIS WEEKEND
INTO EARLY NEXT WEEK AS A SERIES OF PACIFIC STORM SYSTEMS ENTER
THE ROCKIES AND ADJACENT WESTERN PLAINS. IT IS STILL TOO EARLY TO
GAGE EXACTLY WHICH DAYS FROM THIS WEEKEND INTO EARLY NEXT WEEK
WILL BE MOST SUSCEPTIBLE TO THUNDERSTORM ACTIVITY ACROSS SOUTHWEST
KANSAS...HOWEVER THERE IS INCREASINGLY PROBABILITY THAT MULTIPLE
DAYS OF THUNDERSTORM ACTIVITY MAY IMPACT SOUTHWEST KANSAS INCLUDING
THE POSSIBILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

UMSCHEID

In the hours before

Special weather statement, Apr 22, 5:00 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
500 PM CDT WED APR 22 2009

KSZ065-079-222245-
EDWARDS-PAWNEE-
500 PM CDT WED APR 22 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EDWARDS AND WESTERN
PAWNEE COUNTIES...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROZEL...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

LAT...LON 3834 9923 3816 9915 3807 9943 3815 9952
TIME...MOT...LOC 2200Z 221DEG 14KT 3813 9940

RUSSELL
Local storm report, Apr 22, 5:04 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT WED APR 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             3 NW TROUSDALE          37.83N 99.12W
04/22/2009  E0.88 INCH       EDWARDS            KS   TRAINED SPOTTER

            THE HAIL SIZE WAS REPORTED AS DIME TO NICKEL SIZE.

&&

BURKE
Local storm report, Apr 22, 5:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
516 PM CDT WED APR 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             3 SSE ROZEL             38.16N 99.38W
04/22/2009  M0.75 INCH       PAWNEE             KS   PUBLIC

&&

06
Local storm report, Apr 22, 5:19 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT WED APR 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             TROUSDALE               37.80N 99.08W
04/22/2009  E1.75 INCH       EDWARDS            KS   LAW ENFORCEMENT

0511 PM     HAIL             3 NW TROUSDALE          37.83N 99.12W
04/22/2009  E1.25 INCH       EDWARDS            KS   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL WAS REPORTED AS VERY
            SOFT.

&&

BURKE
Local storm report, Apr 22, 5:34 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT WED APR 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 NW TROUSDALE          37.83N 99.12W
04/22/2009  E1.25 INCH       EDWARDS            KS   TRAINED SPOTTER

            THE HAIL WAS REPORTED AS VERY SOFT. THE CALLER ALSO
            REPORTED 0.36 INCH OF RAIN FROM THIS EVENING/S STORM.

&&

BURKE
Local storm report, Apr 22, 5:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
550 PM CDT WED APR 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             16 SW ST. JOHN          37.84N 98.97W
04/22/2009  M1.00 INCH       STAFFORD           KS   PUBLIC

&&

06

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:52 PM CDTSpecial Weather StatementDDCPratt38 min
Apr 22, 3:38 PM CDTSpecial Weather StatementDDCEdwards52 min
Apr 22, 4:44 PM CDTSpecial Weather StatementDDCEdwards46 min
Apr 22, 5:00 PM CDTSpecial Weather StatementDDCPawnee45 min
Apr 22, 5:38 PM CDTSevere Thunderstorm WarningDDCEdwards, Pratt, Stafford52 min
Apr 22, 6:35 PM CDTSpecial Weather StatementDDCPawnee40 min
Apr 22, 6:53 PM CDTSpecial Weather StatementDDCPawnee67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.